# SDR COMA0160819

- Difficulty date: October 16, 2001
- Submitted: October 18, 2001
- Operation: Air carrier
- Aircraft: N959CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7116
- Aircraft time: 12,966 hours, 12,310 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Circuit Breaker
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FLIGHT 5662. DURING CLIMB-OUT OF CVG, RECEIVED MULTIPLE ANTI-ICE CAUTION MESSAGES, AIRCRAFT RETURNED TO THE FIELD.RESET THE HEAT CAUTION CONTROLLER CIRCUIT BREAKER.
